MathSciNet Relay Station
MathSciNet bibliographic data
MR1865385 (2002k:11144) 11M20 (11R29)
Ramaré, Olivier Approximate formulae for $L(1,\chi)$. Acta Arith. 100 (2001), no. 3, 245–266.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement